# SDR UIEA200200068

- Difficulty date: December 18, 2002
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1265
- Part time: 68,315 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK AT IAI, FOUND CRACK IN FRAME WEB AT BS 1265 WL 199 L/S CRITICAL HOLE.  CRACK LENGTH IS 1MM.  DURING CRACK REMOVAL BY REAMING THE FRAME WEB AND INNER CHORD WERE MISDRILLED.  FRAME WEB ONLEY OVERSIZED TO .419 INCH.  PERFORMED OPEN HOLE INSPECTION OF REMOVED FASTENERS AND SURFACE E/C INSPECTED THE EDGE OF THE WEB.  NO OTHER CRACKING FOUND.  FABRICATED FREEZE PLUGS AND ANGLES.  PRIME PAINTED ANGLES.  INSTALLED FREEZE PLUGS IAW SRM 51-10-08.  INSTALLED REINFORCING ANGLES WET WITH SEALANT PER STANDARD SRM PRACTICES.  REINSPECTION REQUIRED AT 2000 CYCLE INTERVALS WITH REPAIR LIMITED TO 4000 CYCLES.  INSPECTION REQUIRES REMOVAL OF THE REINFORCING ANGLES AND FREEZE PLUGS.  (M)
